Access count of this item: 14

Files in This Item:
File Description SizeFormat 
1901-05.pdf803.11 kBAdobe PDFView/Open
Title: On a population model with a free boundary and related elliptic problems (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 兼子, 裕大  KAKEN_name
山田, 義雄  KAKEN_name
Author's alias: Kaneko, Yuki
Yamada, Yoshio
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 69
End page: 78
Thesis number: KJ00009341819
URI: http://hdl.handle.net/2433/223024
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.